MAUDE Adverse Event Report: AESCULAP AG ACTIV L INF.PLATE S1 SIZE M 5°/SPIKES; SPINE SURGERY

AESCULAP AG ACTIV L INF.PLATE S1 SIZE M 5°/SPIKES; SPINE SURGERY
Model Number SW986K
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information or investigation results become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with an activ l inferior plate.According to the complaint description,a postoperative revision occurred due to subsidence.The original implantation was on (b)(6) 2020.Additional information has been requested.The adverse event / malfunction is filed under xc reference (b)(4).Associated components: unknown.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for all available lot numbers; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
No changes required.

Brand Name
ACTIV L INF.PLATE S1 SIZE M 5°/SPIKES
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11693772
Report Number2916714-2021-00060
Device Sequence Number19604139
Product Code MJO
UDI-Device Identifier04046963143848
UDI-Public4046963143848
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
Report Date (Section F) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Model NumberSW986K
Device Catalogue NumberSW986K
Device Lot Number52581251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/23/2021
Event Location Hospital
Date Report to Manufacturer03/23/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date04/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/20/2021